Sh:565

Bib entry
@article{Sh:565,
 author = {Jech, Thomas J. and Shelah, Saharon},
 title = {{On countably closed complete Boolean algebras}},
 journal = {J. Symbolic Logic},
 fjournal = {The Journal of Symbolic Logic},
 volume = {61},
 number = {4},
 year = {1996},
 pages = {1380--1386},
 issn = {0022-4812},
 doi = {10.2307/2275822},
 mrclass = {06E10 (03E35)},
 mrnumber = {1456113},
 mrreviewer = {L. Bukovsk\'y},
 doi = {10.2307/2275822},
 note = {\href{https://arxiv.org/abs/math/9502203}{arXiv: math/9502203}},
 arxiv_number = {math/9502203}
}